On the overconvergence of certain sequences of rational functions of best approximation

J. L. Walsh Cambridge, Mass.

TBD mathscidoc:1701.33773

Acta Mathematica, 57, (1), 411-435, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{j.1931on,
  title={On the overconvergence of certain sequences of rational functions of best approximation},
  author={J. L. Walsh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058458827482},
  booktitle={Acta Mathematica},
  volume={57},
  number={1},
  pages={411-435},
  year={1931},
}
J. L. Walsh. On the overconvergence of certain sequences of rational functions of best approximation. 1931. Vol. 57. In Acta Mathematica. pp.411-435. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058458827482.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved